# SDR SWIA95795

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, DUCT LEAK LIGHT FOR RIGHT ENGINE ILLUMINATED, IT STAYED ON FOR MORE THAN 3 MINUTES.  SHUT DOWN RIGHT ENGINE PER QRH AND RETURNED TO RNO.  INSPECTED A/C RIGHT ENGINE BLEED AIR SYSTEM, FOUND SUSPECT TEMP SENSOR WIRE TO BE IN CLOSE PROXIMITY TO BLEED AIR LINE.  SECURED WIRE WITH A/C WIRE BUNDLE, RAN A/C 10 MIN USING BLEED AIR SYSTEM, COULD NOT DUPLICATE.  CHECKS GOOD.
